# SDR ASAA2021110536526

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,025 hours, 10,299 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, CONT CAB ZONE TEMP LIGHT ILLUMINATES. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 848, #2 PZTC FREV FLT LOGGED FLT DECK TRIM VLV FAULT, FAULT RESETTABLE. BOTH PZTC'S BITE VERIFY TESTED GOOD W/O CURRENT FAULTS. VERIFIED BOTH PACKS OPS CHECKED NORMAL ON GND W/O FAULT LIGHTS.
